# SDR SWAA2020010825820

- Difficulty date: January 8, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD PANEL 140CF HAS CORROSION ON R/H EDGE UPPER SURFACE. / AFT CARGO FLOOR PNL 140CF HAS CORROSION ON R/H UPPER SURFACE EDGE. BLENDED AND REMOVED CORROSION ON R/H UPPER SURFACE EDGE ON PNL 140CF I/A/W SRM 51-10-02-0G-0 AND CHECKED WITH 10X MAG. PNL THICKNESS IS .071; MAT LOSS IS .016; MAT REMAINING IS .055 'OUT OF LIMITS' I/A/W 53-00-53-1A-1 FIG 102. REPLACED PNL WITH NEW P/N 453A2610-18 SI# 7253512 'A' TAG WN5160 I/A/W AIPC 25-52-10-02; AND BOEING DWG 453A2610 REV K
